MAUDE Adverse Event Report: GAMBRO RENAL PRODUCTS, INC. PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO RENAL PRODUCTS, INC. PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 7.21
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
While the patient was undergoing crrt, the machine's screen then turned all red.Rn unable to return blood.There was no evidence of harm noted to the patient.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO RENAL PRODUCTS, INC.
one baxter parkway
deerfield IL 60015
MDR Report Key13847993
Report Number13847993
Device Sequence Number11765477
Product Code KDI
UDI-Device Identifier07332414126766
UDI-Public(01)07332414126766
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2022
Report Date (Section F) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7.21
Device Catalogue Number955792
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA03/03/2022